# SDR 2017FA0000652

- Difficulty date: December 14, 2017
- Submitted: December 18, 2017
- Operation: General aviation
- Aircraft: N386QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500309
- Aircraft time: 1,822 hours, 1,406 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 50514960533
- Condition: Loose
- Location: Rudder Pedal
- Part time: 1,822 hours, 1,406 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT RUDDER PEDAL TORQUE TUBE BASE SHOWS MOVEMENT WHEN FORCE IS APPLIED TO THE RUDDER PEDALS ON THE COPILOT SIDE. AN ABNORMAL SOUND IS HEARD AND THE MOUNTING HARDWARE APPEARS TO BE LOOSE.
